Alert archive / Illinois / Tornado Warnings in 2011

Tornado Warning 66, NWS Paducah, KY

April 23, 2011Alexander County, Massac County, Pulaski County, Illinois; Ballard County, McCracken County, Kentucky

NWS Paducah, KY issued this tornado warning at Apr 23, 2011, 2:20 PM CDT for Alexander County, Massac County, Pulaski County, Illinois; Ballard County, McCracken County, Kentucky. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 2:20 PM CDT (19:20 UTC)
Expired
Apr 23, 2011, 2:45 PM CDT
In force
25 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Alexander County, IL, Massac County, IL, Pulaski County, IL, Ballard County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 19 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 2:29 PM CDTTORNADOS Barlow, KYEF1 TORNADO...PEAK WIND 99 MPH. AVERAGE PATH WIDTH 65 YARDS...PATH LENGTH WAS 1.6 MILES. LARGE TREE ON ONE HOME AND TWO MOBILE HOMES. MINOR ROOF DAMAGE ON TWO HOMES AND CARPORT. SEVERAL LARGE TREES UPROOTED AND SNAPPED EAST OF HIGHWAY 60. PART OF ONE METAL WAL
Apr 23, 2:47 PM CDTTORNADOMetropolis, ILEF1 TORNADO/DOWNBURST...PEAK WIND 110 MPH. AVERAGE PATH WIDTH 225 YDS...PATH LENGTH 6.5 MILES. SEVERAL WOODEN UTILITY POLES SNAPPED/BROKEN ALONG PATH. ROOF OFF TRAILER W/SOME ROOF/BLDG. AC UNIT DAMAGE AT INDUSTRIAL COMPLEX ON HWY. 45. PORTABLE BLDGS. DESTROYED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.6
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WFUS53 KPAH 231920
TORPAH
ILC003-127-153-KYC007-145-231945-
/O.NEW.KPAH.TO.W.0066.110423T1920Z-110423T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
220 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  WESTERN MASSAC COUNTY IN SOUTHERN ILLINOIS...
  SOUTHEASTERN PULASKI COUNTY IN SOUTHERN ILLINOIS...
  NORTHERN BALLARD COUNTY IN WESTERN KENTUCKY...
  NORTHWESTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 245 PM CDT.

* AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MOUND
  CITY...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  MOUND CITY...
  MOUNDS...
  BARLOW...
  LA CENTER...
  METROPOLIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

&&

LAT...LON 3732 8881 3714 8867 3701 8916 3712 8922
TIME...MOT...LOC 1921Z 246DEG 45KT 3709 8913

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 23, 4:14 AM CDT, 10 hours 6 minutes earlier.

Area forecast discussion, Apr 23, 4:14 AM CDT, 10 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
414 AM CDT SAT APR 23 2011

.DISCUSSION...
WILL NEED TO BR BRIEF TO DUE TO ONGOING CONDITIONS. IN A
NUTSHELL...LOOKS LIKE A VERY WET PATTERN TO CONTINUE RIGHT
THROUGH WED ALONG MUCH OF THE OHIO AND MID MS RIVER VALLEY AS A
SFC FRONTAL SYSTEM WAFFLES BACK AND FORTH ACROSS THE REGION.
STRONG/SEVERE THUNDERSTORMS DURING THE NIGHT HAVE LEFT A COUPLE
INCHES OF RAINFALL OVER PORTIONS OF SOUTHERN ILLINOIS AND
SOUTHWEST INDIANA...NOT TO MENTION POSSIBLE TORNADOES...ESP FROM
WEBSTER AND DAVIESS COUNTIES KENTUCKY.

QUASI STATIONARY BOUNDARY SET UP WILL BE THE KEY TO WHERE THE
HEAVIEST RAINFALL AND SEVERE STORM POTENTIAL SETS UP. AREAS ALONG
AND NORTH OF THE SFC FRONT WILL STAND THE BEST CHC OF WIDE SPREAD
HEAVY RAINFALL THROUGH TONIGHT...WHICH NOW LOOKS TO BE NORTH OF A
MURRAY KY TO GREENVILLE KY LINE. THUS WILL EXTEND THE CURRENT
FLASH FLOOD WATCH THROUGH TONIGHT FOR THOSE LOCATIONS...THO
FLOODING CHANCES INCREASE RAPIDLY AS ONE MOVES NORTHWEST OF THE
OHIO RIVER.

ALONG AND SOUTH OF THE WARM FRONT....ACTIVITY MAY BE MORE
SCATTERED IN NATURE...BUT THIS IS WHERE THE GREATEST INSTABILITY
WILL BE LOCATED...ALONG WITH VERY RICH MOISTURE LEVELS.
THUS...ESSENTIALLY ALL OF THE FORECAST AREA...ESP SOUTH OF THE I
64 CORRIDOR HAVE BEEN TAGGED WITH A SLIGHT RISK OF SEVERE STORMS
TODAY. ANY OF THOSE STORMS WOULD MAINLY CONTAIN LARGE HAIL AS THE
THREAT...BUT DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE STILL
POSSIBLE.

THIS SEVERE STORM AND HEAVY RAINFALL RISK WILL REMAIN OVER THE
REGION RIGHT THROUGH MID WEEK...AS ANOTHER NEGATIVELY TILTED H50
SHORT WAVE INTERACTS WITH THE SURFACE FRONT MONDAY OR MONDAY
NIGHT...THEN ANOTHER STRONGER MID LEVEL SHORT WAVE AND ASSOCIATED
COLD FRONT TRY TO FINALLY CLEAN THINGS OUT BY WED OR THU. THIS
LAST FRONT FRONT MAY PRODUCE MORE HEAVY RAINS AND SEVERE
WEATHER...ESP TUE NIGHT. NEEDLESS TO SAY...BY THE TIME ALL IS SAID
AND DONE WED NIGHT OR THU...SOME LOCATIONS OVER THE REGION MAY GET
YET ANOTHER 4 TO 8 INCHES OF RAINFALL...ESP ALONG AND N OF THE
OHIO RIVER.

RIVER ALREADY IN FLOOD...NEEDLESS TO SAY...COULD REACH SOME
HISTORICAL LEVELS IF CURRENT FORECASTS REMAIN CONSISTENT.

&&

.AVIATION...
NUMEROUS THUNDERSTORMS CROSSING THE OHIO RIVER VALLEY THIS
MORNING MAY TAPER OFF SOME BY AFTERNOON...BUT SCT STORM
ACTIVITY...SOME POSSIBLY SEVERE WITH LARGE HAILS AND DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE ENTIRE PERIOD AS A SURFACE FRONT
MEANDERS JUST NORTH OF THE REGION. THERE MAY BE BREAKS OF VFR IN
BETWEEN CONVECTION TODAY...BUT EVEN RAINFREE AREAS COULD SEE 3K
FT TYPE CIG LEVELS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BALLARD-CALDWELL-
     CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
     HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

MEFFERT
Hazardous weather outlook, Apr 23, 10:52 AM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1052 AM CDT SAT APR 23 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-241000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1052 AM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON AND
TONIGHT...ALONG AND SOUTH OF A LINE FROM NEAR MARBLE HILL
MISSOURI TO NEAR EVANSVILLE INDIANA. THE PRIMARY CONCERNS WILL BE
LARGE AND DAMAGING WINDS.

HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY CONCERN
THROUGH TONIGHT...AS ROUNDS OF SHOWERS AND THUNDERSTORMS PROGRESS
ALONG STATIONARY FRONTAL ZONE DRAPED ACROSS NORTHERN PORTIONS OF
THE AREA.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS
WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER
OUR RIVER FLOOD PRODUCTS AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL PERSIST INTO THROUGH
THE WEEKEND AND INTO NEXT WEEK...AS A FRONTAL BOUNDARY REMAINS
STATIONARY ACROSS THE REGION. THE MAIN SEVERE THREAT SUNDAY
WILL BE DAMAGING WINDS AND LARGE HAIL. ALTHOUGH AN ISOLATED
TORNADO CAN NOT BE RULED OUT. SEVERE WEATHER WILL BE MOST LIKELY
DURING THE HEAT OF THE DAY AND INTO THE EVENING.

SEVERE WEATHER WILL BE MORE LIKELY LATE MONDAY AND MONDAY NIGHT
AND AGAIN TUESDAY NIGHT...AS A PAIR OF SIGNIFICANT UPPER LEVEL
STORM SYSTEMS MOVE THROUGH THE REGION. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE.

HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE SUNDAY THROUGH
WEDNESDAY. FLOODING PROBLEMS WILL CONTINUE TO MOUNT WITH EACH
ROUND OF SHOWERS AND STORMS. ADDITIONAL RAINFALL TOTALS FROM
TODAY THROUGH MID WEEK ARE PROJECTED TO FOUR TO EIGHT INCHES.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS
WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER
OUR RIVER FLOOD PRODUCTS AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS WEEKEND...AND WILL BE
MOST LIKELY LATE MONDAY AND MONDAY NIGHT...AND AGAIN TUESDAY.

DRS

In the hours before

Special weather statement, Apr 23, 11:49 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1149 AM CDT SAT APR 23 2011

MOZ100-107>109-231730-
WAYNE MO-CARTER MO-BUTLER MO-RIPLEY MO-
1149 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR RIPLEY...BUTLER...CARTER AND
WAYNE COUNTIES IN SOUTHEAST MISSOURI UNTIL 1230 PM CDT...

AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH DIME SIZE HAIL...AND STRONG WINDS AROUND 40
MPH. THIS STORM WAS LOCATED NEAR HANDY...MOVING EAST AT 45 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE BRIAR...VAN BUREN...
DONIPHAN...ELLSINORE...NAYLOR...FAIRDEALING...PIEDMONT...
NEELYVILLE...SAM A BAKER STATE PARK...WAPPAPELLO LAKE AREA...
POPLAR BLUFF...AND GREENVILLE.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 23, 12:42 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1242 PM CDT SAT APR 23 2011

MOZ086-100-109-110-231830-
STODDARD MO-WAYNE MO-BOLLINGER MO-BUTLER MO-
1242 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BUTLER...SOUTHERN
BOLLINGER...SOUTHEASTERN WAYNE AND STODDARD COUNTIES IN SOUTHEAST
MISSOURI UNTIL 130 PM CDT...

AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH DIME SIZE HAIL...AND VERY STRONG
WINDS AROUND 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF WILLIAMSVILLE TO 8 MILES NORTHWEST OF
QULIN...MOVING EAST NORTHEAST AT 45 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE GREENVILLE...WAPPAPELLO LAKE
AREA...PUXICO...DUDLEY...BERNIE...ZALMA...DEXTER...BLOOMFIELD...
ADVANCE AND MARBLE HILL.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 23, 1:31 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
131 PM CDT SAT APR 23 2011

ILZ092-093-MOZ087-110>112-114-231915-
PULASKI IL-ALEXANDER IL-STODDARD MO-SCOTT MO-CAPE GIRARDEAU MO-
MISSISSIPPI MO-NEW MADRID MO-
131 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR ALEXANDER AND PULASKI COUNTIES IN
SOUTHERN ILLINOIS...AND NEW MADRID...MISSISSIPPI...SOUTHERN CAPE
GIRARDEAU...SCOTT AND EASTERN STODDARD COUNTIES IN SOUTHEAST MISSOURI
UNTIL 215 PM CDT...

AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH PEA TO DIME SIZE HAIL...AND VERY
STRONG WINDS AROUND 50 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF ORAN TO 9 MILES SOUTHWEST OF BERNIE...
MOVING EAST AT 45 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE CHAFFEE...SCOTT CITY...
PORTAGEVILLE...SIKESTON...OLIVE BRANCH...MARSTON...MATTHEWS...
TAMMS...NEW MADRID...CHARLESTON...CAIRO...WYATT...EAST PRAIRIE AND
ANNISTON.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.
Special weather statement, Apr 23, 2:17 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
217 PM CDT SAT APR 23 2011

ILZ088>090-092>094-KYZ002>006-MOZ112-232000-
PULASKI IL-ALEXANDER IL-MASSAC IL-JOHNSON IL-UNION IL-POPE IL-
BALLARD KY-MCCRACKEN KY-CARLISLE KY-GRAVES KY-HICKMAN KY-
MISSISSIPPI MO-
217 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR POPE...SOUTHEASTERN UNION...
JOHNSON...MASSAC...EASTERN ALEXANDER AND PULASKI COUNTIES IN
SOUTHERN ILLINOIS...AND HICKMAN...GRAVES...CARLISLE...MCCRACKEN AND
BALLARD COUNTIES IN WESTERN KENTUCKY...AND MISSISSIPPI COUNTY IN
SOUTHEAST MISSOURI UNTIL 300 PM CDT...

AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS WITH PEA TO DIME SIZE HAIL...AND VERY
STRONG WINDS AROUND 50 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DONGOLA TO 6 MILES SOUTHWEST OF EAST PRAIRIE...MOVING
EAST AT 45 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE CHARLESTON...CAIRO...ULLIN...
VIENNA...GOLCONDA...METROPOLIS...LA CENTER...PADUCAH...BARDWELL...
LOVELACEVILLE...AND SYMSONIA.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:17 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski43 min
Apr 22, 9:19 PM CDTFlash Flood WarningPAHAlexander, Pulaski, Union3 hr
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningPAHGallatin, White15 min
Apr 22, 9:38 PM CDTTornado WarningPAHMassac, Pope, Pulaski35 min
Apr 22, 10:08 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Massac, Pope22 min
Apr 22, 10:31 PM CDTAreal Flood AdvisoryPAHGallatin, Hardin, Johnson, Massac, Pope, Saline and 1 more6 hr
Apr 22, 11:02 PM CDTFlash Flood WarningPAHJefferson6 hr
Apr 23, 12:17 AM CDTFlash Flood WarningPAHFranklin, Jackson, Perry, Williamson6 hr
Apr 23, 12:44 AM CDTSevere Thunderstorm WarningPAHWhite31 min
Apr 23, 12:55 AM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Perry, Saline, Union and 1 more50 min
Apr 23, 2:02 AM CDTAreal Flood AdvisoryPAHHamilton, Johnson, Pope, Saline, Union3 hr
Apr 23, 4:27 AM CDTAreal Flood AdvisoryPAHGallatin, Hamilton, Hardin, Johnson, Massac, Pope and 4 more3 hr
Apr 23, 6:27 AM CDTFlash Flood WarningPAHHardin4 hr
Apr 23, 11:18 AM CDTAreal Flood AdvisoryPAHEdwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more3 hr
Apr 23, 12:35 PM CDTFlash Flood WarningPAHEdwards, Gallatin, Wabash, White6 hr
Apr 23, 1:42 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski, Union3 hr
Apr 23, 2:27 PM CDTSevere Thunderstorm WarningPAHAlexander6 min
Apr 23, 2:46 PM CDTSevere Thunderstorm WarningPAHMassac, Pope29 min
Apr 23, 2:50 PM CDTTornado WarningPAHMassac, Pope25 min
Apr 23, 3:12 PM CDTSevere Thunderstorm WarningPAHHardin, Pope33 min
Apr 23, 3:34 PM CDTSevere Thunderstorm WarningPAHHardin41 min
Apr 22, 10:32 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Daviess, Henderson, Hopkins, McLean and 3 more43 min
Apr 22, 11:00 PM CDTTornado WarningPAHDaviess, Henderson, McLean, Webster30 min
Apr 22, 11:24 PM CDTTornado WarningPAHDaviess25 min
Apr 22, 11:58 PM CDTAreal Flood AdvisoryPAHCaldwell, Hopkins, Lyon, Marshall, Muhlenberg2 hr
Apr 23, 1:12 AM CDTSevere Thunderstorm WarningPAHMuhlenberg33 min
Apr 23, 2:31 PM CDTTornado WarningPAHBallard, McCracken29 min
Apr 23, 2:51 PM CDTTornado WarningPAHGraves, McCracken, Marshall24 min
Apr 23, 3:17 PM CDTTornado WarningPAHLivingston, Lyon, Marshall28 min
Apr 23, 3:20 PM CDTTornado WarningPAHCrittenden, Livingston, Lyon25 min
Apr 23, 3:36 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Lyon24 min
Apr 23, 3:43 PM CDTSevere Thunderstorm WarningPAHCalloway, Lyon, Marshall, Trigg32 min
Apr 23, 3:53 PM CDTTornado WarningPAHDaviess, Hopkins, McLean, Webster22 min
Apr 23, 4:15 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg30 min
Apr 23, 4:35 PM CDTTornado WarningPAHMuhlenberg25 min

Nearby

Tornado Warnings in Illinois, 2011Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.